Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

im having rouble sleping even with my meds

Answer Question
 
dakotachrismom

Asked by dakotachrismom at 7:58 PM on Nov. 13, 2010 in Health

Level 9 (293 Credits)
Answers (3)
  • I'm sorry, I don't really know what to tell you. You might need to go talk to your doctor about it.
    psgilbert

    Answer by psgilbert at 10:10 PM on Nov. 13, 2010

  • just curious to what their giving you..i was on something awhile back and it helped out alot..it was trazadone...
    honesty33

    Answer by honesty33 at 9:11 AM on Nov. 14, 2010

  • i take Seroquel
    dakotachrismom

    Comment by dakotachrismom (original poster) at 3:03 PM on Nov. 14, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN